MAUDE Adverse Event Report: 3M CANADA COMPANY 3M¿ RED DOT¿ MONITORING ELECTRODE WITH FOAM TAPE AND STICKY GEL; ECG ELECTRODE

3M CANADA COMPANY 3M¿ RED DOT¿ MONITORING ELECTRODE WITH FOAM TAPE AND STICKY GEL; ECG ELECTRODE
Model Number 2560
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 03/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A hospital reported a patient allegedly experienced skin damage with the use of the 3m¿ red dot¿ monitoring electrode with foam tape and sticky gel, 2560.One week post application of the 3m¿ red dot¿ monitoring electrode with foam tape and sticky gel, the patient removed the electrodes and reportedly observed a 2cm x 3cm area of skin damage with no bleeding.The area improved post disinfection, and administration of medication, type not provided.No additional information was provided.
 
Additional Manufacturer Narrative
A1-a6: patient specifics: not provided.D4: lot number and expiration date: unknown.It is unknown if the initial reporter is a health professional.It is unknown if the report source is a health professional.Manufacture date: unknown.Product sample was not returned to 3m for analysis.Without a sample, it is not possible to perform any tests to determine if the device met specifications.Without additional information, it is not possible to determine the root cause of the alleged injury or whether an electrode was the root cause.The electrode was worn beyond the stated time limit in the instructions for use.The instructions for use states, 3m¿ red dot¿ monitoring electrode with foam tape and sticky gel 2560 are disposable, intended for single use, and has been tested for up to 5 days wear.For electrode removal, the electrode should be pulled slowly and gently from the edge of the electrode, while folding the electrode back on itself and supporting the skin underneath.

Brand Name
3M¿ RED DOT¿ MONITORING ELECTRODE WITH FOAM TAPE AND STICKY GEL
Common Device Name
ECG ELECTRODE
Manufacturer (Section D)
3M CANADA COMPANY
400 route 100
morden, manitoba R6M 1 Z9
CA  R6M 1Z9
Manufacturer (Section G)
3M CANADA COMPANY
400 route 100
morden, manitoba R6M 1 Z9
CA   R6M 1Z9
Manufacturer Contact
nadia battah
3m center, building 275-5w-06
2510 conway ave
st. paul, MN 55144
6514612670
MDR Report Key16818219
Report Number2110898-2023-00037
Device Sequence Number7132161
Product Code DRX
UDI-Device Identifier10707387463257
UDI-Public10707387463257
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K970796
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2560
Device Catalogue Number2560
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2023
Initial Report FDA Received Date04/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown